cramping from zinc and B12 deficiency possibly caused by medication

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Fundopliocation Steve
New Member


Date Joined Jun 2008
Total Posts : 3
   Posted 7/24/2008 3:45 PM (GMT -6)   
I have been taking PPI's for years and started to develop unexplainable abdominal cramping.  I also had fundoplicatiuon surgery.  Has anybody gainned relief from the cramping by taking zinc or B12 supplements?  PPI's are said to reduce zinc and B12.  Thanks for any insights.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/24/2008 9:34 PM (GMT -6)   

Hello Steve

I have heard that large doses of zinc supplements can cause stomach problems such as cramps. High intakes of vitamin B Complex can cause stomach cramps, nausea and diarrhea.

You should consult your physician re which vitamins you should take and what dosage. 

Hope this helps you a little bit.

Sincerely

Kitt
 


 

Kitt, Moderator: Anxiety, Panic & Depression 
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 1:45 AM (GMT -6)
There are a total of 2,972,697 posts in 326,011 threads.
View Active Threads


Who's Online
This forum has 160837 registered members. Please welcome our newest member, rohrerdot.
276 Guest(s), 1 Registered Member(s) are currently online.  Details
Another UC Mum